# SDR UPS05444145

- Difficulty date: March 12, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B022122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 2300 RBL 52 FLOOR SUPPORT FOUND CRACKED, CRACK LENGTH 0.5 INCH.  M/D - BS 2300 RBL 52 FLOOR SUPPORT REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
